# SDR AALA201708079013

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 21,574 hours, 11,194 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7149001
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THERE HAVE BEEN SEVERAL CREW REPORTS OF AN OIL OR FUEL LEAK FROM THE RIGHT ENGINE. FOUND LEAK COMING FROM FUEL PUMP PAD DRAIN. REPLACED ENGINE FUEL PUMP.
